# SDR DALA1404530191

- Difficulty date: May 10, 2011
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 67,039 hours, 9,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN TENSION BOLT HOLE.  REPAIRED IAW AA 5700-01029.
